# SDR SWIA2020080451597

- Difficulty date: June 25, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Fitting
- Condition: Gouged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG SIDE BRACE ATTACH FITTING IS GOUGED.   (C-CHECK) RO 7/31/2020    REPAIRED RH MLG SIDE BRACE ATTACH FITTING IAW REO AND SKY CARD. M-337 ATTACHED. NO WEIGHT CHANGE.
